| Call for Manuscript-Vol-6: Iss-11; November, 2019 | DOI for Each Article will be Provided | Fast Review Process within 5 Days |

Scholars Journal of Physics, Mathematics and Statistics (SJPMS) is an international, monthly open access, peer reviewed journal published by Scholars Academic and Scientific Publishers (SAS Publishers)-A Unit of Scholars Academic and Scientific Society (Registered Under Society Registration Act XXI of 1860, India). The journal is dedicated to the latest advancements in the field of Physics, mathematics, statistics and their applied fields. The aim of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of Physics, mathematics, statistics and their applied fields.

Google Scholar
World Cat
Research Bible
DRJI
ESJI
Publon
Cross Reference
Index Copernicus
Journal Seek
Academic Search
OAJI
Sheropa
Indian Citation Index
ROAD
Acdemic Search
Many More

  • Zhang Hengyu, Deng Tingyong, Song Qianhong
  • Sch J Phys Math Stat, 2019; 6(10): 163-166
  • Adel M Abdallaa Shrefe, Samira An alacrouk, Fadia Taufik M, Seham TM Oshkondali, Khaled MiladAburas, Ahmed Belgasem Ahmed, Hamed Alqamoudy, Nadea Almunir, Manal M Elshlli
  • Sch J Phys Math Stat, 2019; 6(9): 160-162

Major Indexing Databases

Click Icon
Click Icon
Click Icon
Click Icon
Click Icon
Click Icon
Click Icon